应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 93-106    DOI: 10.1007/s10255-017-0640-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Short Note on the Derivation of the Elastic Von Kármán Shell Theory
Hui LI
University of Minnesota, Department of Mathematics, 206 Church St. S. E., Minneapolis, MN 55455, USA

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9